# SDR DALA2023030101535

- Difficulty date: February 28, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Gusset
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2649283) DURING INSPECTION FOUND CRACK STRINGER 19R GUSSET FR STA. 500L AT FWD CARGO COMPARTMENT. REPLACED GUSSET AND FASTENERS LOCATED STRINGER 19R , FRAME STA 500L AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02 ANDSRM 51-10-02.
